Three-Dimensional Non-Commutative Algebras.
Elemente der Mathematik, Tome 51 (1996) no. 3, pp. 35-37
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1996__51_3_141588,
author = {G. Heimbeck and A.H. Kamupingene},
title = {Three-Dimensional {Non-Commutative} {Algebras.}},
journal = {Elemente der Mathematik},
pages = {35--37},
year = {1996},
volume = {51},
number = {3},
zbl = {0864.16016},
url = {http://geodesic.mathdoc.fr/item/ELMA_1996__51_3_141588/}
}
G. Heimbeck; A.H. Kamupingene. Three-Dimensional Non-Commutative Algebras.. Elemente der Mathematik, Tome 51 (1996) no. 3, pp. 35-37. http://geodesic.mathdoc.fr/item/ELMA_1996__51_3_141588/